# SDR 2004F00164

- Difficulty date: March 26, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N486TA
- Make and model: Airbus A320-233
- Aircraft serial: 1730
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13042BA01
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO - FLT 641 - DURING APPROACH DUAL FMGC MESSAGE CAME ON, DUE TO THIS CONDITION AIRCRAFT RETURNED TO SAN JOSE AIRPORT.  ON GROUND MAINTENANCE, RESET BOTH FMGC SYSTEMS PER AMM 22-83-00, AND FOUND NORMAL, THEM RETURNED THE AIRCRAFT TO SERVICE.  (M)
